# SDR SIMA20140201007

- Difficulty date: February 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP LOWER SHROUD INBD HINGE SECTION IS CRACKED.  R & R RT OTBD FLAP LOWER SHROUD INBD HINGE SECTION IAW SRM 51-40-02.
